# SDR AALA20151022003

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 67,416 hours, 10,809 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416T28542
- Condition: Unwanted Deploy
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE INADVERTENTLY DEPLOYED WHILE PERFORMING MX, & A SLIDE DOOR PANEL FASTENER PULLED.  DRILLED HOLE & COUNTERSINK, THEN INSTALLED HARDWARE & SEAL PLATE ONTO SLIDE DOOR PANEL.  INSTALLED RT OVERWING SLIDE COMPARTMENT DOOR IAW MM 25-65-08 & ADJUSTED DOOR IAW MM 25-65-00.  THE ACFT WAS GNDED.
